Posted Sun 25 Nov 2018 7.47pm by James
Hi all, going to see the rheumatologist for the final plan tomorrow to get on methotrexate. I am on naproxen’s at the moment but only take one every couple of days which sorts the pain out. I am wondering if anyone has ball of feet pain with both middle fingers slightly swollen but can’t straighten fully or make a fist? Could this just be tendonitis? The pain in feet only hurts when walking. I have had this for 7 months. I am on my feet 6 days a week. Many thanks for any info..
Posted Sat 1 Dec 2018 11.45am by psomeg
Ive had heel pain for the past few months, I'd put it down to other factors though, I'm a chef so I spend a lot of time on my meet, I might mention it to my psoriasis doctor when I see him in a few weeks.
Posted Sat 1 Dec 2018 10.23pm by James
Thanks for the reply Wendy and the master chef.
Can’t seem to find anybody with ball of feet pain with psa which seems strange.
I might be the only one. This is where all the pain is, I rested for a week once but got worse.
I have seen the PA DR and he has taken me off naproxen and I have started on —
prednisone 15mg a day
Methotrexate 15mg a day
Prednisone for 6 weeks to see what happens and methotrexate forever he said.
Taken my 1st methotrexate this morning so see what happens.
Posted Sun 2 Dec 2018 4.27pm by James
Hi all, any one on prednisone for psa inflammation , been on 15mg a day for 3 days but pain in feet has got worse, any ideas??
Posted Tue 4 Dec 2018 10.25pm by James
I got some extra wide shoes a while ago because I think my feet have got wider, when I squeeze me foot it hurts also but not as bad as it was. sometimes the pain goes to the sides of feet all so.
when I walk barefooted its still the same really but no pain when feet up, also the back of heels hurt. I had a mri scan years ago on my right inner ankle as it was slighty swollen and they said it might be tendonitis but cant see anything on scan.
Just wondering if you cant make a fist with a couple of fingers or straighten properly will that inflammation go away on the meds?
Thanks for the info again